# SDR SWAA2021072201318

- Difficulty date: July 18, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767 Bl21l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO LATERAL FLOOR SUPPORT STRAP STA 767+6 LBL 21 TO RBL 21 HAS CORROSION. [DOT 124-017] / FOUND DEEP CORROSION AROUND FASTENER OUT OF LIMITS AT AFT CARGO LATERAL FLOOR SUPPORT STA 767+6 FROM LBL 21 TO RBL 21 REMOVED FLOOR SUPPORT AND INSTALLED NEW AS PER REF. B737-700 SRM 51-40-02-0G-0 AND DWG # 146A9401
